From personal experience & what I have copied & pasted below my answer would be be no, you are not only ok, but it seems controls (alprrazalom) any anxieth you may have. See below:
Although the following adverse reactions have been reported in Trazodone hydrochloride users, the causal association has neither been confirmed nor refuted.
Voluntary reports received since market introduction include the following: abnormal dreams, agitation, alopecia, anxiety, aphasia, apnea, ataxia, breast enlargement or engorgement, cardiospasm, cerebrovascular accident, chills, cholestatis, clitorism, congestive heart failure, diplopia, edema, extrapyramidal symptoms, grand mal seizures, hallucinations, hemolytic anemia, hirsutism, hyperbilirubinemia, increased amylase, increased salivation, insomnia, leukocytosis, leukonychia, jaundice, lactation, liver enzyme alterations, methemoglobinemia, nausea/vomiting (most frequently), paresthesia, paranoid reaction, priapism (see WARNINGS and PRECAUTIONS, Information for Patients; some patients have required surgical intervention), pruritus, psoriasis, psychosis, rash, stupor, inappropriate ADH syndrome, tardive dyskinesia, unexplained death, urinary incontinence, urinary retention, urticaria, vasodilation, vertigo, and weakness.
Cardiovascular system effects which have been reported include the following: conduction block, orthostatic hypotension and syncope, palpitations, bradycardia, atrial fibrillation, myocardial infarction, cardiac arrest, arrhythmia, and ventricular ectopic activity, including ventricular tachycardia (see WARNINGS).
I was prescribed trazadone to help me sleep for Fibromyalgia, & also was takig Xanax at the same time to help me sleep. I didnot have any sort of bad reactions or weird dreams etc... as stated aove. Everyone is different, tho, so go by your personal experience & talk to your doctor if you have further concerns...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 May 2011 • 1 answer
Posted 28 Dec 2011 • 4 answers
Posted 10 Jul 2013 • 3 answers
Posted 4 Mar 2015 • 2 answers
Posted 18 Jun 2015 • 2 answers